# SDR AALA20110606TUL01

- Difficulty date: June 5, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- Aircraft time: 54,529 hours, 18,550 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 251N424126
- Condition: Defective
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MBJ - CREW REPORTED TRAILING EDGE FLAP ASYMMETRY EICAS MESSAGE.  EMERGENCY DECLARED FLIGHT LANDED MBJ WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RIGHT FLAP TRAILING EDGE ANGLE TEE GEAR BOX BAD CAUSING FLAP DISAGREE.  REPLACED GEAR BOX.  SYSTEM GROUND CHECK NORMAL OPERATION.
